# SDR CALA2023092702888

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 82,998 hours, 13,407 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102585
- Condition: Corroded
- Location: Bulk Cargo Comp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT - BELOW FLOOR SHEAR TIE FOUND CORROSION AT STA 1540 BTN S38L - S39L (AS MARK) TRANSFER REF.  BULK CARGO COMPT BELOW FLOOR STA 1540 BTN S38L-S39L SHEAR TIE REPLACED AS PER SRM 51-10-02 AND FASTENER INSTALLED AS PER SRM 51-40-02.
